Global W1,p(·) estimate for renormalized solutions of quasilinear equations with measure data on Reifenberg domains

The Anh Bui*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)

    Abstract

    In this paper, we prove the gradient estimate for renormalized solutions to quasilinear elliptic equations with measure data on variable exponent Lebesgue spaces with BMO coefficients in a Reifenberg flat domain.

    Original languageEnglish
    Pages (from-to)517-533
    Number of pages17
    JournalAdvances in Nonlinear Analysis
    Volume7
    Issue number4
    DOIs
    Publication statusPublished - 1 Nov 2018

    Keywords

    • generalized Lebesgue space
    • measure data
    • Quasilinear equation
    • renormalized solution

    Fingerprint

    Dive into the research topics of 'Global W<sup>1,p(·)</sup> estimate for renormalized solutions of quasilinear equations with measure data on Reifenberg domains'. Together they form a unique fingerprint.

    Cite this